• 1 month ago

    Sudden changes after being on same birth control for most of 5+ years

    I was diagnosed with PCOS and probable endometriosis 8 years ago. I was prescribed Safyral for the 1st year or 2 until their discount program ended, was then put on Generess FE and have been on it or a generic equivalent (Kaitlb FE or generic Norethinidone and Ethinyl Esteridol) for most of that time, except for 8 months when I tried Nuvaring and was spotting more than I wasn’t.

    My periods have been light to the point of nonexistence, and I hadn’t gotten the embarrassing hormonal acne I used to. Another thing (which I attribute to the pill because I heard someone else had the same issues, although granted it might not be) is that the top layer of my hair never grew to full length.

    This last pill pack, I had some mild spotting on day 9&10 (not horrible but noteworthy because that’s never happened on this pill). Around that time I also noticed I could put all of my hair up in a ponytail. I did take my day 22 pill several hours late as I was thrown off by the time change and went to work. Day 26 I got a fairly bad cramp about 12 hours before I should’ve started spotting and a milder but noticeable acne breakout.

    Currently waiting to hear back from my pharmacist. Has anyone else experienced these changes after so many years?